| Model Number |
1363-44-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that , i & d performed due to infection.Head was swapped out for the same size.There was no surgical delay.Doi: (b)(6) 2022, dor: (b)(6) 2022, affected side: left hip.
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.